advertisement
Question
Posted by: Me | 2011-01-08

Eye twitching

Good day Doc,

I''ve always been a very nervous person... I''m on Cymbalta and Xanor SR at the moment. Which helps me just feel normal.
My husband is a very moody person, and he gets outbursts every few weeks. I developed this very irritating eye twitch in my right eye a few weeks back. Is it a nervous thing, and what can I do to make it stop.?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Such twitches can indeed be "a nervous thing" and related to anxiety and stress, though some meds may also make it easier for it to happen. Have you thought of suggesting some couples counselling sessions for you and your husband to deal with the problems such as how each of you deal with your own and each other's moods ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011-01-08

Such twitches can indeed be "a nervous thing" and related to anxiety and stress, though some meds may also make it easier for it to happen. Have you thought of suggesting some couples counselling sessions for you and your husband to deal with the problems such as how each of you deal with your own and each other's moods ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement